# SDR R61A201310070999

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 9,869 hours, 9,615 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD EXTERNAL BAGGAGE DOOR IS NOT INDICATING CLOSED AND LOCKED ON THE DOORS PAGE IN COCKPIT.  MAINTENANCE CONFIRMED DOOR WAS CLOSED.
